Review: could Aricept cause Slurred speech (Speech impairment (adult))?
Summary: Slurred speech is found among people who take Aricept, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Dementia alzheimer's type.
We study 14,914 people who have side effects while taking Aricept from FDA and social media. Among them, 218 have Slurred speech. Find out below who they are, when they have Slurred speech and more.
You are not alone: join a support group for people who take Aricept and have Slurred speech >>>
Aricept has active ingredients of donepezil hydrochloride. It is often used in alzheimer's disease. (latest outcomes from 15,469 Aricept users)
Slurred speech (slow speech that can be difficult to understand) has been reported by people with multiple sclerosis, high blood pressure, depression, pain, stress and anxiety. (latest reports from 31,351 Slurred speech patients)
On Apr, 24, 2015: 14,914 people reported to have side effects when taking Aricept. Among them, 218 people (1.46%) have Slurred Speech.
Time on Aricept when people have Slurred speech * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Slurred speech||44.00%||32.00%||0.00%||12.00%||4.00%||8.00%||0.00% |
Gender of people who have Slurred speech when taking Aricept * :
|Slurred speech||68.97%||31.03% |
Age of people who have Slurred speech when taking Aricept * :
|Slurred speech||0.00%||0.00%||0.00%||0.00%||2.45%||5.88%||4.41%||87.25% |
Severity of Slurred speech when taking Aricept ** :
|least||moderate||severe||most severe |
|Slurred speech||0.00%||50.00%||50.00%||0.00% |
How people recovered from Slurred speech ** :
|while on the drug||after off the drug||not yet |
|Slurred speech||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Dementia alzheimer's type (32 people, 14.68%)
- Hypertension (31 people, 14.22%)
- Dementia (25 people, 11.47%)
- Depression (21 people, 9.63%)
- Multiple sclerosis (14 people, 6.42%)
Top co-used drugs for these people * :
- Aspirin (55 people, 25.23%)
- Namenda (52 people, 23.85%)
- Plavix (27 people, 12.39%)
- Digoxin (26 people, 11.93%)
- Lasix (25 people, 11.47%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of aricept and slurred speech on
Do you have Slurred Speech while taking Aricept?
You are not alone! Join a support group on :
- support group for people who take Aricept and have Slurred Speech
- support group for people who take Aricept
- support group for people who have Slurred Speech
Drugs in real world that are associated with:
Could your condition cause:
- A study of drug interactions between Topiramate, Aggrenox, Donepezil, Levothyroxine Sodium, Simvastatin, Metoprolol Tartrate, Amlodipine Besylate for a 88-year old woman with Headache, Stroke Risk, Dementia, Thyroid, Cholesterosis, Blood Pressure, High Blood Pressure.
- A study of side effects of Baclofen for a 21-year old woman with Multiple Sclerosis Relapse. The patient has Slurred Speech
- A study of drug interactions between Baclofen, Neurontin, Ibuprofen, Lipitor, Topamax, Niacin, Paxil CR, Alendronate Sodium, Clopidogrel for a 56-year old woman with Backaches And Stress, Seizures, Complicated Migraine, Total Cholesterol, Depression, Osteoporosis, Pad. The patient has Migraine, Brittle Bone Disease, Slurred Speech, Numbness
- A study of drug interactions between Donepezil, Namenda Xr for a 74-year old man with Neurological Deficits - Focal, Neurologic Deficit. The patient has Has Begun To Have Heavy Nosebleeds
- A study of drug interactions between Zoloft, Levothyroxine Thyroid, Wellbutrin Sr for a 62-year old woman with Depression, Hypothyroidism. The patient has Hot Flashes, Aphasia
Recent Aricept related drug comparison:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.